Blow-up criterion for 3D navier-stokes equations and Landau-Lifshitz system in a bounded domain

Jishan Fan, Tohru Ozawa

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper we prove a blow-up criterion for the 3D Navier-Stokes equations in a bounded domain in terms of a BMO norm of vorticity. We will also prove a regularity criterion for the Landau-Lifshitz system in a bounded domain.

Original languageEnglish
Title of host publicationRecent Developments of Mathematical Fluid Mechanics
EditorsYoshikazu Giga, Hideo Kozono, Masao Yamazaki, Hisashi Okamoto, Herbert Amann
PublisherSpringer Verlag
Pages175-182
Number of pages8
ISBN (Print)9783034809382
DOIs
Publication statusPublished - 2016
EventInternational Conference on Mathematical Fluid Dynamics on the Occasion of Yoshihiro Shibata’s 60th Birthday, 2013 - Nara, Japan
Duration: 2013 Mar 52013 Mar 9

Publication series

NameAdvances in Mathematical Fluid Mechanics - Dedicated to Giovanni Paolo Galdi on the Occasion of His 60th Birthday
Volumenone

Other

OtherInternational Conference on Mathematical Fluid Dynamics on the Occasion of Yoshihiro Shibata’s 60th Birthday, 2013
CountryJapan
CityNara
Period13/3/513/3/9

Keywords

  • BMO-norm
  • Landau-Lifshitz
  • Navier-Stokes
  • Regularity criterion

ASJC Scopus subject areas

  • Fluid Flow and Transfer Processes

Fingerprint Dive into the research topics of 'Blow-up criterion for 3D navier-stokes equations and Landau-Lifshitz system in a bounded domain'. Together they form a unique fingerprint.

Cite this